Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 80982 Total View: 1291163
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 6, Issue 3

Volume 6, Issue 3 (2022)

11 articles in this issue

Article Open Access

Singular Travelling Wave Solutions for a Generalized Camassa Holm Equation

Zhengyong Ouyang

DOI:http://dx.doi.org/10.26855/jamc.2022.09.011

Views: Published: October 20,2022

Article Open Access

Curriculum Reform and Practical Application under the Background of Information Technology and Big Data—Take the Course of "Multivariate Statistical Analysis" as an Example

Manli Zhang, Zhenhuan Kang, Zhimin Zhang

DOI:http://dx.doi.org/10.26855/jamc.2022.09.009

Views: Published: October 19,2022

Article Open Access

Methods and Skills of Solving Several Kinds of Differential Mean Value Theorem Proving Problems

Lijuan Hou, Guodong Shi

DOI:http://dx.doi.org/10.26855/jamc.2022.09.010

Views: Published: October 19,2022

Article Open Access

Analysis of Bifurcation and chaos to Fractional order Brusselator Model

Md. Jasim Uddin

DOI:http://dx.doi.org/10.26855/jamc.2022.09.008

Views: Published: September 21,2022

Article Open Access

Comparisons of Image Classification Using LBP with CNN and ANN

Urmila Samariya, Rakesh K. Sonker

DOI:http://dx.doi.org/10.26855/jamc.2022.09.006

Views: Published: September 15,2022